# SDR P2EA98168

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - PASSENGER CABIN SEATS LEFT POSITIONS 4, 5, 8, 12, 13, 15 AND 17 WITH FORWARD TUBE CRACKED AT THE INBOARD END.  REPAIRED SEAT ASSEMBLIES LEFT SIDE POSITIONS 4, 5, 8, 12, 13, 15 AND 17 IAW COOPESA EO-COO-3-25-464-98 DATED SEPT 10, 1998.  REF COOPESA WORK ORDER NR L1-0909-2-199, NON-ROUTINE NR 474.  (M)
